# SDR DL757951534

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Punctured
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, RADOME HAS 2 PUNCTURES ON LT SIDE.  REPAIRED PER SRM 53-10-72.
